Determination of the functional dimension of the space of orbits of germs of generic distributions
Matematičeskie zametki, Tome 44 (1988) no. 5, pp. 596-603
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_44_5_a3,
author = {A. M. Vershik and V. Ya. Gershkovich},
title = {Determination of the functional dimension of the space of orbits of germs of generic distributions},
journal = {Matemati\v{c}eskie zametki},
pages = {596--603},
year = {1988},
volume = {44},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_44_5_a3/}
}
TY - JOUR AU - A. M. Vershik AU - V. Ya. Gershkovich TI - Determination of the functional dimension of the space of orbits of germs of generic distributions JO - Matematičeskie zametki PY - 1988 SP - 596 EP - 603 VL - 44 IS - 5 UR - http://geodesic.mathdoc.fr/item/MZM_1988_44_5_a3/ LA - ru ID - MZM_1988_44_5_a3 ER -
A. M. Vershik; V. Ya. Gershkovich. Determination of the functional dimension of the space of orbits of germs of generic distributions. Matematičeskie zametki, Tome 44 (1988) no. 5, pp. 596-603. http://geodesic.mathdoc.fr/item/MZM_1988_44_5_a3/